# SDR SIMA20130601010

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,911 hours, 20,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE LT WING TO FUSELAGE EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  LT LIGHT EMERGENCY PN: 30-2510-3.  BATTERY, EMERGENCY LIGHTING PN: 2013-1A. SN: 113275.  BATTERY CHARGER ASSY PN: 11-0049. SN: 15185.  ALLOWED BATTERIES TO CHARGE. THE OPS CHECK WAS GOOD IAW AMM 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
